Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Cardiology
Volume 2015 (2015), Article ID 523149, 3 pages
http://dx.doi.org/10.1155/2015/523149
Case Report

A Case of Coronary Vasospasm after Repeat Rituximab Infusion

1Department of Medicine, St. Paul’s Hospital, University of British Columbia, 548-1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6
2Division of Cardiology, St. Paul’s Hospital, University of British Columbia, 479-1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6
3Department of Radiology, St. Paul’s Hospital, University of British Columbia, 2nd Floor, 1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6

Received 3 January 2015; Accepted 10 March 2015

Academic Editor: Monvadi Barbara Srichai

Copyright © 2015 Calvin Ke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Lanza, G. Careri, and F. Crea, “Mechanisms of coronary artery spasm,” Circulation, vol. 124, no. 16, pp. 1774–1782, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. L. Lee and V. Kukreti, “Rituximab-induced coronary vasospasm,” Case Reports in Hematology, vol. 2012, Article ID 984986, 3 pages, 2012. View at Publisher · View at Google Scholar
  3. H.-J. Lenz, “Management and preparedness for infusion and hypersensitivity reactions,” The Oncologist, vol. 12, no. 5, pp. 601–609, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Karagianni, C. Mühlfeld, S. Bode-Erdmann, M. Vöhringer, and U. Sechtem, “Primary cardiac lymphoma causing coronary vasospasm,” European Heart Journal Cardiovascular Imaging, vol. 13, no. 9, article 775, 2012. View at Publisher · View at Google Scholar · View at Scopus